# SDR ASAA2012100893087

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 40,324 hours, 17,860 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A62051
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT CLOSE PROPERLY, AFT LATCH ROLLERS DO NOT ENGAGE LATCH ROLLER FITTINGS UNLESS DOOR IS PUSHED ON WHILE CLOSING.  ACFT GROUNDED.  ADJUSTED L-1 DOOR GUIDE ARM REF AMM 52-11-00-820-801, STEP H.  DOOR OPS CHECKS NORMAL AT THIS TIME.
